# SDR ASAA007004

- Difficulty date: November 12, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: 141A6100
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLT 499, L1 FORWARD ENTRY DOOR REPORTED DIFFICULT TO OPEN.  LUBRICATED CAM PLATE.  DOOR OPERATES NORMALLY.  (M)
